I just found this forum thankfully and posted part of my story. I have fibro, oa Ddd. I have tried all of the antidepressants over 20 years and they are now all gone. Have your vitamin d level checked. It takes 6 months to a year to bring it back. I take 10-15 mg of Valium and some days I can sleep for 3 hours before waking up. Flexeril makes me very groggy and in more pain. I was married for 20 years with no support from him or my parents as this is all in my head.lol with ssri withdrawal I have missed more work in 4 months than I have gone.i take norco and morphine but they don't work during flare ups at all. I took remeron about 10 years ago. It would make me sleep but I was always more tired and groggy. Lyrica, savella and gabapentin make me more suicidal and witchy than the antidepressants. My research on lyrica after I started taking took me to a web page where I found that it had horrible side effects for fibro patients. I don't think it should have been approved for that indication. Others I know have had horrible side effects as well. One thing about the remeron the lower the dose the less it works for sleep. That is what my dr told me. I started with the 30 mg soul tab and would usually be asleep in 30 minView Thread
I was diagnosed with fibromyalgia almost 21 years ago. I have tried many meds that never worked. Lyrica , savella and gabapentin are horrible. I had the worst side effects from all 3 including my hair falling out. I have been on Effexor,norco and morphine for 5 years. I quit the morphine and Effexor 3 weeks ago. I am going to approach my dr in the am about iv lidocaine therapy. I had my vitamin d. Levels tested and norm in about 35,000 mine a whopping 16. I have worked at night all my life and cannot figure out why I had to get asked to be tested. Since vitamin d helps with synthesis of other antioxidants would one think that I am also deficient in these also? I have bought other vitamins to start but not sure if I have the right ones. Does anyone know what I should be taking. For those of you taking Effexor be careful. I have been taking a different brand for 4 months. And have been even sicker. Ssri withdrawal which includes electric zapping pains everywhere on top of the burning pain I have everywhere. Hence, my decision to cold turkey it. Figured if I was already having withdrawals why prolong it.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.